The American Banking Problem
Bibliographic Data
| ID | 9764442 |
|---|---|
| Authors | F Cyril James (corresponding author) |
| Year | 1934 |
| Volume | 171 |
| Issue | 1 |
| Pages | 1-4 |
| Publication date | 1934-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271623417100102 |
| OpenAlex | W2111991615 |
| Language | EN |
| Highly cited | No |
|---|